# SDR AALA202212218106

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 8,836 hours, 2,386 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: No Test
- Location: R4 Door Slide
- Part time: 5,816 hours, 2,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT TEST FAULTS AFT EXIT LIGHTING. REPLACED R4 DOOR ESCAPE SLIDE/RAFT PER JOB CARD 26L00025011.
